| Catalog Number |
PIG1260T |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Material # pig1260t batch # 0001574753 it was reported by customer that there is air leak, defective/hissing.Verbatim: mfr # pig1260t lot # 0001574753 defective/hissing.
Event or Problem Description
It was reported by customer that there is air leak, defective/hissing.Verbatim: mfr # pig1260t lot # 0001574753 defective/hissing.
Additional Manufacturer Narrative
H10: manufacturing review: as a lot number was provided, a device history record was performed.The review of the device history records for the reported lot number showed no recorded quality issues related to the reported incident.It was confirmed that procedural and functional requirements needed for its release were met.H10: investigation summary: the sample was not received for evaluation and photos were not provided for review.Therefore, the result of the investigation could not confirm the reported air leak failure.A definite root cause could not be determined.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.